# SDR DALA2022081805610

- Difficulty date: August 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50035
- Aircraft time: 8,046 hours, 3,752 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV PAN CORROSION AROUND LIP OFF PAN. "M". SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 039-0001:5327-01014-01/004 00176 REPAIRED PER PRI 601355-14 REV 0, REV 1. REV 2, REV 3, REV 4 AND ER/A 601355-14AD REV ORIGINAL SECTION 1 TIME LIMITED REPAIR.
